# SDR ARWA20050107

- Difficulty date: January 26, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 88,072 hours, 32,338 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Unsecure
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UNABLE TO PRESSURIZE.  SECURED AFT AVIONICS DOOR IN ACCORDANCE WITH MM 52-00-00 AND PRESSURIZED AIRCRAFT IN ACCORDANCE WITH MM 21-30-00.  OPERATIONAL CHECK NORMAL.
